• All threads and posts regarding Coronavirus COVID-19 can now be found in our new area specifically for Coronavirus COVID-19 discussion.

    You can directly access this area >here<.

Involuntary head movements

TraceyM

Registered User
Sep 21, 2015
16
Hi, Mum is in mid-late stage AZ. She has been taken off all meds due to a blood platelet disorder. A few weeks after being taken off the meds (no concern about this decision based at all), Mum has regular episodes where she jerks her head back repeatedly (not violently) and her eyes roll up. She can have periods where this happens every couple of minutes for about 30 seconds. Has anybody else seen something similar? Thx
 

karaokePete

Registered User
Jul 23, 2017
5,552
N Ireland
I don't have experience of anything like that so I would talk to the GP about. Maybe you have an out of hours service in your area.
 

Louise7

Registered User
Mar 25, 2016
2,247
What meds have been stopped? Is it possible that your Mum has low blood pressure - is this being monitored? My Mum had a similar episode when her blood pressure dropped really low and her heart rate rose to compensate (tachycardic). As above, seek medical advice so that tests can be undertaken to try to establish the cause of the problem.